Covering Planar Graphs with Forests, one Having Bounded Maximum Degree - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Journal of Combinatorial Theory, Series B Year : 2009

Covering Planar Graphs with Forests, one Having Bounded Maximum Degree

Abstract

We prove that every planar graph has an edge partition into three forests, one having maximum degree at most 4. This answers a conjecture of Balogh et al. (J. Combin. Theory B. 94 (2005) 147-158). We also prove that every planar graph with girth g > 5 (resp. g > 6) has an edge partition into two forests, one having maximum degree 4 (resp. 2).

Dates and versions

lirmm-00338319 , version 1 (12-11-2008)

Identifiers

Cite

Daniel Gonçalves. Covering Planar Graphs with Forests, one Having Bounded Maximum Degree. Journal of Combinatorial Theory, Series B, 2009, 99 (2), pp.314-322. ⟨10.1016/j.jctb.2008.07.004⟩. ⟨lirmm-00338319⟩
88 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More